+ Reply to Thread
Page 1 of 3 123 LastLast
Results 1 to 10 of 21
  1. #1
    Join Date
    Feb 2009
    Location
    Brisbane, QLD
    Posts
    151
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Synarel - side effects?

    Hi everyone,

    I feel like I'm going a little insane so thought I'd get your advice... I am on day 4 of Synarel - first ICSI cycle - and not sure if what I'm feeling is 'normal' for being on Synarel.

    I feel very tired most of the time , have times of feeling sick in my stomach , feel extremely scattery (like I can't put a sentence together ) and feeling hot a lot of the time . Is this just part of the whole Synarel experience?

    Your experiences would be most welcome!

    Jodes

  2. #2
    Louise28's Avatar
    Louise28 is offline What if the 'Hokey Pokey' really is, what it's all about?
    Join Date
    Mar 2008
    Location
    Brisbane
    Posts
    972
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Sounds like the lovely synarel. I also was quite fuzzy in the head to begin with but that settled within the first week. The hot flushes are also very normal. Synarel pretty much puts your body into a Menapausal like state.
    Have fun sniffing.

    Louise

  3. #3
    Join Date
    Jun 2008
    Location
    Penrith, N.S.W.
    Posts
    797
    Thanks
    0
    Thanked
    7
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hi Jodes I experienced all of those with the synarel as well as headaches. Even though it may not seem like it you will also get used to the taste
    Goodluck with your cycle

  4. #4
    Join Date
    Jan 2008
    Posts
    1,448
    Thanks
    0
    Thanked
    10
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hmmm the lovely syneral.

    I remember I use to putting milk in the cupboard. Luckily my lovely DH was there to remind me milk goes in the fridge, hee hee!!

    I also remember going shoping and stealing a little old ladies trolley. She left her hand bag in it and you should of seen the look she gave me. I seriously thought it was my trolley.

    I also find I get a bit of insomnia and tiredness/fuzzyness.

  5. #5
    Join Date
    Jul 2008
    Location
    Qld
    Posts
    800
    Thanks
    0
    Thanked
    1
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hi Jodes,

    Isn't Mr Synarel being very kind to you?? I will have to have a few words to him .

    I don't actually have many side effects apart from feeling like I need to sneak off at work for a every now & then. I also can't keep my hands of DH...va va voom... sorry if TMI, but I am feeling so damned hot n' horny, a bit like that cartoon skunk Pepe le Pew. DH isn't minding all of this extra attention though

    So apart from those 2 side effects...zilch... Except for this.....I do know that I will end up with an IVF tummy roll, but I'm not sure if that is Synarel or a combo of the IVF drugs + me not exercising while I'm jabbing....

    Hang in there Jodes. All these Synarel side effects will disappear when you get your BFP.

    C xx


  6. #6
    Join Date
    Feb 2009
    Location
    Brisbane, QLD
    Posts
    151
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Thanks everyone for your advice - it's helping to ease my mind

    Cinopuss, no, Mr Synarel doesn't seem to be treating me too nicely atm! I WISH the only side-effects I was getting was the urge for excessive BDing! - actually am sure DH would be too!

    It's not so much the hot flushes or feeling ill that's getting to me, it's the feeling exhausted (and yes, am at work and just wanting to sneak into a meeting room for a quick ) and the feeling so damn scattery all the time! I'm usually pretty quick but am finding myself having to concentrate extra hard and to really think about my sentences! ... For the first time in my life, I feel....dumb?.... Does that make sense?

    Anyway, I'm hoping that this isn't going to last the whole time I'm on it....

    Actually... how long should I be anticipating that I'll be on Synarel??? - can't quite think atm! lol

  7. #7
    Join Date
    Oct 2006
    Posts
    301
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Hi Jodes

    Oh this is by far my favourite topic! Synarel brings out the absolute worse in me. I always feel hot and bothered and I get really really cranky and teary. I have been on it about 4 times now and absoutely hate it. In fact in the IVF friends newsletter there was an article about it this month.

    I have been on it anywhere from 10 day to 2.5 weeks.

    Good luck!

  8. #8
    Join Date
    Jun 2006
    Location
    Adelaide
    Posts
    491
    Thanks
    5
    Thanked
    4
    Reviews
    0
    I'm sniffing too and my moods are swinging higher than DD likes to swing on the swings!

    I never noticed it before in my other cycles but I too am feeling a lot more hornier than usual. Crazy! My dh didnt know what hit him yesterday. He asked where it came from and I had no idea?!?! Now I know!

    I hate, hate, hate the taste. And it is giving me a few headaches too as usual and I am craving coffee more. I am not extra tired though like some of you girls.

    OMG cinopuss I have that extra roll right now as well!!!!!!! Today I was thinking I could actually be 7 months pregnant with how big it is. Its not sore and doesnt feel bloated either. Maybe it is the sprays/puregon??

  9. #9
    Join Date
    Jan 2007
    Location
    Far Nth NSW
    Posts
    2,141
    Thanks
    6
    Thanked
    50
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I've not noticed any side effects from the syneral.

    Except when it drips down the back of my throat and makes me want to

    (I've found a peppermint an excellent cure for that. Masks the taste really well)

  10. #10
    Join Date
    Jun 2006
    Location
    Adelaide
    Posts
    491
    Thanks
    5
    Thanked
    4
    Reviews
    0
    I agree Nex (as I sit here sucking on a peppermint after spraying 5 minutes ago). Although, because I suck on the peppermints while sniffing I cant stand to taste them any other time of the year.


 

Similar Threads

  1. Microlut side effects?
    By AndrewTheEmu in forum General Chat
    Replies: 24
    Last Post: 03-08-2015, 19:47
  2. First vax side effects?
    By becandabub in forum Pro-Vaccination
    Replies: 4
    Last Post: 28-07-2012, 14:35
  3. Crinone side effects
    By Jenos in forum Conception & Fertility General Chat
    Replies: 0
    Last Post: 08-12-2011, 16:57

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Baby MonitorsLooking to buy a baby monitor? :: Read viewer reviews of baby monitors BEFORE you buy :: Buy at a local or online Baby ...
FORUMS - chatting now ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›